I have been having this odd back/abdominal pain. I have been to the dr. twice but nothing was concluded. Basically - My muscles get hard and spasm especially during my period. It hurts ALOT.
At first I thought it was a kidney stone but that test showed it was not. Now I feel like it's something really odd. I am a katrina evacuee as well. any ideas? I am going to the dr. again Oct. 10th but am not sure they will know what to do for this. thanks, survivor
Pain started the week before April 1 2006 during my period/menstrual cramps. I was using scented pads accidentally and noticed but did not think it was important. Over the next few months my period grew more painful and I think I had a fever. I couldn’t sit up for 4 days each month for more than a couple of minutes. Then my period started changing when it arrived. Normally it arrives on the 20th to the 30th. It moved to the first, then the 7th and stayed there for a few months. In Sept it came on the 25th or so. That is not normal for me.
After June or so the pain never went away and it hurt all the time. That’s when I first went to the clinic and got antibiotics. That helped some and when I went back for followup they said to come back when I’d been off antibiotics for a few days for another test. I started a new job then and decided to wait till I had time to be out of commission when I quit the meds. I had free samples of cipro (a relative is a doctor) and those will run out Oct. 7th. I did go off antibiotics twice and it hurt so much I went back on again so I could go to work. I expect it to hurt a lot. My period hurt tremendously this month as well. I am going to the dr. on Oct 10th after 3 days off the cipro.
• Painful periods
• Severe back pain
• Severe abdominal pain
• Abdominal bloating – especially when I eat soup, salty fluids
• Sometimes the pain reaches up to my jaw muscles
• Threw up a couple of times
• When it first started B.Movements were very dark, black
• My hair did not grow /stopped growing during the month of July. It then re-started again.
• My skin also had problems in July
• My stomache is distended and bloated everytime i stop the meds. Then it goes down and stops hurting after a few days on meds. I'm not bloated anywhere else at all though.
• The pain and bloating stop when I’m on antibiotics and start again when I stop taking them.
• Sleeping on my back seems to help my processing of fluids somehow
• Warm baths are sometimes the only thing that stops the pain